Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 54, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 11, 2010, 11:31 PM CDT for Lincoln County, Perkins County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2010, 11:31 PM CDT (04:31 UTC)
- Expired
- Jun 12, 2010, 12:00 AM CDT
- In force
- 29 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 7:34 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1323 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
782
WFUS53 KLBF 120431
TORLBF
NEC111-135-120500-
/O.NEW.KLBF.TO.W.0054.100612T0431Z-100612T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM CDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL MIDNIGHT CDT/1100 PM MDT/
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GRAINTON...OR 23 MILES NORTHWEST OF HAYES
CENTER...AND MOVING EAST AT 35 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
DICKENS AROUND 1150 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4082 10138 4102 10097 4071 10082 4070 10102
4070 10133
TIME...MOT...LOC 0431Z 256DEG 30KT 4081 10119
$$
TAYLOR1 follow-up statement
351
WWUS53 KLBF 120445
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT FRI JUN 11 2010
NEC111-135-120500-
/O.CON.KLBF.TO.W.0054.000000T0000Z-100612T0500Z/
LINCOLN NE-PERKINS NE-
1145 PM CDT FRI JUN 11 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PERKINS AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR DICKENS...OR 23 MILES NORTH OF HAYES CENTER...
MOVING EAST AT 60 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
PERKINS AND SOUTHWESTERN LINCOLN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4082 10138 4102 10097 4071 10082 4070 10102
4070 10133
TIME...MOT...LOC 0445Z 251DEG 54KT 4086 10097
$$
TAYLORWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:43 PM CDT, 7 hours 48 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM CDT, 7 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT FRI JUN 11 2010 .SYNOPSIS... H5 TROUGH CONTINUES TO DIG INTO SOUTHERN CALIFORNIA ARIZONA THIS AFTERNOON. NEXT DISTURBANCE INTO THE NORTHERN COLORADO ROCKIES...EASTERN PLAINS OF WYOMING. SYSTEM FROM LAST NIGHT EJECTING TO THE NORTHEAST THROUGH THE GREAT LAKES. SURFACE LOW OVER SOUTHWEST KANSAS WITH STATIONARY BOUNDARY THROUGH MC COOK TO NEAR NORFOLK. && .DISCUSSION... MODELS IN BETTER AGREEMENT THIS AFTERNOON. ECHOES DEVELOPING ALONG THE FRONT RANGE IN AREA OF UPPER DIFFLUENCE. LOW CLOUDS HAVE ONCE AGAIN KEPT US CAPPED BUT WILL ERODE THOUGH THE EVENING HOURS FREEZING LEVEL AROUND 15K AND PW'S STILL HIGH 1.30. EXPECT MCS TO DEVELOP ONCE AGAIN TONIGHT SPREADING ACROSS THE NEBRASKA PANHANDLE AND THEN MOVING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE NIGHT. HAVE GENERALLY FOLLOWED HPC QPF WITH A TREND TOWARDS GFS WHICH OFFICES TO THE NORTH ARE LEANING TOWARDS. WILL CONTINUE FLOOD WATCH SEE HYDROLOGY SECTION BELOW. GFS DRIES FORECAST AREA OUT THROUGH THE DAY ON SATURDAY. TEMPERATURES WILL STRUGGLE INTO THE 60S SATURDAY AND SUNDAY. BOTH MODELS PUSHING BOUNDARY FURTHER SOUTH INTO KANSAS ON SATURDAY BUT HAVE CHANCE POPS GOING FOR THE DAY SATURDAY. SATURDAY NIGHT THROUGH MONDAY HAVE CONTINUED CHANCES OF THUNDERSTORMS AND RAINSHOWERS OVER THE CWA AS H5 LOW LIFTS NORTHEAST INTO THE NORTHERN PLAINS. WEAK RIDGING TUESDAY THROUGH THE END OF THE WEEK AS NEXT H5 LOW DROP OUT OF THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS. && .AVIATION... PERSISTENT LOW LEVEL CLOUDINESS ACROSS SOUTHWEST AND NORTH CENTRAL NEBRASKA SLOWLY LIFTING TO VFR LEVELS LATE THIS AFTERNOON...WITH ONLY ISOLATED AREAS OF MVFR REMAINING. THIS SHOULD CONTINUE THROUGH THE EARLY EVENING HOURS PRIOR TO THE ONSET OF WIDESPREAD CONVECTION. UNSTABLE AND VERY MOIST ATMOSPHERE IN PLACE AND EXPECT CONDITIONS NEAR THE STRONGEST STORMS WILL QUICKLY DETERIORATE TO MVFR AND BELOW WITH HEAVY RAIN AND POTENTIALLY DANGEROUS WIND GUSTS. A COLD FRONT MOVING THROUGH THE AREA WILL ALSO LEAD TO ADDITIONAL LOWERING OF THE CEILINGS AND EXPECT WIDE SPREAD MVFR/IFR CONDITIONS TO MOVE IN DURING THE EARLY MORNING HOURS WITH RESTRICTIONS TO VSBYS FROM LIGHT FOG/LIGHT RAIN SHOWERS PERSISTING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. && .HYDROLOGY... LARGE SCALE RUNOFF ACROSS THE EASTERN SANDHILLS INTO PORTIONS OF NORTH CENTRAL NEBRASKA...ROUGHLY SOUTHEAST CHERRY COUNTY INTO WESTERN HOLT COUNTY...HAS LEAD TO NUMEROUS ROAD CLOSURES AS THIS WATER CONTINUES TO MOVE TOWARD THE BIGGER RIVER BASINS. AS A RESULT THE AREAL FLOOD ADVISORY WILL CONTINUE UNTIL MID EVENING. FARTHER WEST THE NORTH PLATTE RIVER UPSTREAM OF LAKE MAC CONTINUE TO RUN ABOVE OR NEAR FLOOD STAGE FROM LISCO TO LEWELLEN AND THE MOUTH OF THE LAKE. OF CONCERN FOR BOTH OF THESE SITUATIONS IS THE ADDITION OF RAINFALL AND SUBSEQUENT RUNOFF FROM CONVECTION EXPECTED AGAIN TONIGHT. PERCEPTIBLE WATER VALUES CONTINUE TO RUN WELL ABOVE NORMAL AND 70 DEW POINTS WERE CREEPING UP THE PLATTE RIVER VALLEY. 1-HR FFG RUNNING BELOW AN INCH OVER MANY PLACES WHERE THE HEAVIEST RAIN HAS FALLEN THE PAST 24 TO 48 HOURS. BUFKIT PROFILES SHOWING DEEP WARM CLOUD DEPTH AS WELL SO EFFICIENT RAIN PROCESSES LOOK GOOD ENOUGH THAT THIS FFG COULD BE MET OR EXCEEDED IN THE STRONGEST STORMS. AS A RESULT HAVE KEPT THE FLOOD WATCH AS IS UNTIL 18Z SATURDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ004-022>025- 035>038-056>059-069>071-094. FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ005>010-026>029. && SHORT TERM/EXTENDED...POWER AVIATION...13
Hazardous weather outlook, Jun 11, 4:01 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 401 PM CDT FRI JUN 11 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-122115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 401 PM CDT FRI JUN 11 2010 /301 PM MDT FRI JUN 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. FLOODING IS OCCURRING OR HAS OCCURRED FROM THUNDERSTORMS WITH VERY HEAVY RAINFALL THAT HAS FALLEN THE PAST 48 HOURS. NUMEROUS ROADWAYS ACROSS NORTH CENTRAL NEBRASKA...ESPECIALLY FROM SOUTHEAST CHERRY TO SOUTHERN ROCK COUNTY...HAVE BEEN WASHED OUT OR STILL HAVE WATER RUNNING OVER THE ROADWAY. IT IS POSSIBLE THIS RUN-OFF WILL CONTINUE THROUGH THE EVENING WHEN ADDITIONAL RAINFALL IS EXPECTED. WIDESPREAD RAIN AND THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ONCE AGAIN. 1 TO 1 1/2 INCHES OF RAINFALL LOOK POSSIBLE OVER A WIDESPREAD AREA...WITH LOCAL AMOUNTS OF 2 OR MORE. ADDITIONAL RAINFALL IN WESTERN NEBRASKA COULD CAUSE AN ADDITIONAL RISE ON THE NORTH PLATTE RIVER WHICH IS ALREADY AT FLOOD STAGE. IN THE SANDHILLS AND PORTIONS OF NORTH CENTRAL NEBRASKA 3 TO 7 INCHES OF RAIN HAS FALLEN OVER THE PAST 48 HOURS AND ANY ADDITIONAL RUN OFF COULD CAUSE SIGNIFICANT FLOODING. RIVERS ACROSS NORTH CENTRAL NEBRASKA ARE ON THE RISE WITH THE ELKHORN RIVER THE MAIN CONCERN IN THE NEAR FUTURE. SEVERE THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE AREA MOST CONCERN IS ALONG AND SOUTH OF HIGHWAY 2. LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERSISTENT MID LATITUDE PLUME OF MOISTURE IS EXPECTED TO CONTINUE STREAMING IN OFF THE NORTH PACIFIC. IN COMBINATION WITH GULF MOISTURE...A STATIONARY FRONT DRAPED ACROSS THE CENTRAL PLAINS AND UPPER LEVEL DISTURBANCES MOVING OUT OF THE CENTRAL ROCKIES...EXCELLENT FOCUS WILL BE AVAILABLE FOR RAINFALL. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SATURDAY THROUGH TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THIS WOULD LIKELY PRODUCE FLOODING IN SOME AREAS AND PRODUCE ADDITIONAL RISES ON THE NORTH PLATTE RIVER AND THE ELKHORN RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Special weather statement, Jun 11, 7:41 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 741 PM CDT FRI JUN 11 2010 NEZ037-038-120130- CUSTER NE-LOGAN NE- 741 PM CDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND LOGAN COUNTIES UNTIL 830 PM CDT... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STAPLETON TO 10 MILES NORTH OF ARNOLD...AND MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... HIGHWAY 92 MILE MARKER 220 AROUND 755 PM CDT. HIGHWAY 83 MILE MARKER 120 AROUND 800 PM CDT. HIGHWAY 83 MILE MARKER 130 AROUND 825 PM CDT. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jun 11, 8:00 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 800 PM CDT FRI JUN 11 2010 NEZ022-120145- GARDEN NE- 700 PM MDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL 745 PM MDT... AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHARDSON LAKE...OR 23 MILES NORTHWEST OF OSHKOSH...MOVING NORTH AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RICHARDSON LAKE... CRESCENT LAKE NWR... TRALNOR LAKE... MILES LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 11, 8:53 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CRESCENT LAKE NWR 41.74N 102.41W
06/11/2010 E1.00 INCH GARDEN NE CO-OP OBSERVER
&&
BHIRSCHLocal storm report, Jun 11, 9:39 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL 26 NE OSHKOSH 41.67N 101.99W
06/11/2010 E1.75 INCH GARDEN NE PUBLIC
50 MPH WIND GUSTS ALONG WITH GOLF BALL SIZE HAIL.
&&
BTAYLORLocal storm report, Jun 11, 10:20 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 4 W BIG SPRINGS 41.06N 102.15W
06/11/2010 M62 MPH DEUEL NE FIRE DEPT/RESCUE
&&
BTAYLORLocal storm report, Jun 11, 10:23 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 8 S HYANNIS 41.88N 101.76W
06/11/2010 M1.75 INCH GRANT NE TRAINED SPOTTER
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:55 PM CDT | Areal Flood Advisory | LBF | Custer | 4 hr |
| Jun 11, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| Jun 11, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 35 min |
| Jun 11, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 43 min |
| Jun 11, 9:26 PM CDT | Areal Flood Advisory | LBF | Garden | 4 hr |
| Jun 11, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 42 min |
| Jun 11, 9:44 PM CDT | Tornado Warning | LBF | Arthur, Grant | 31 min |
| Jun 11, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 51 min |
| Jun 11, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Hooker, Thomas | 12 hr |
| Jun 11, 10:16 PM CDT | Tornado Warning | LBF | Grant | 29 min |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 49 min |
| Jun 11, 10:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 46 min |
| Jun 11, 10:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 11, 10:49 PM CDT | Areal Flood Warning | LBF | Holt | 12 hr |
| Jun 11, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 40 min |
| Jun 11, 10:52 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes, Perkins | 3 hr |
| Jun 11, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 52 min |
| Jun 11, 10:57 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 48 min |
| Jun 11, 11:03 PM CDT | Tornado Warning | LBF | Lincoln, Perkins | 27 min |
| Jun 11, 11:10 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 5 hr |
| Jun 11, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Jun 11, 11:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln | 31 min |
| Jun 11, 11:17 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 43 min |
| Jun 11, 11:20 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 40 min |
| Jun 11, 11:22 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 38 min |
| Jun 11, 11:33 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 42 min |
| Jun 11, 11:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 11, 11:43 PM CDT | Flash Flood Warning | LBF | Garfield, Holt, Loup, Rock | 10 hr |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 34 min |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 49 min |
| Jun 11, 11:59 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| Jun 12, 12:05 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jun 12, 12:20 AM CDT | Areal Flood Warning | LBF | Custer, Lincoln, Logan, McPherson | 6 hr |
| Jun 12, 12:31 AM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 12, 12:52 AM CDT | Areal Flood Advisory | LBF | Cherry, Grant, Hooker, Sheridan | 6 hr |
| Jun 12, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 47 min |
| Jun 12, 1:31 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Keya Paha, Rock | 3 hr |
| Jun 12, 1:49 AM CDT | Areal Flood Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Rock | 6 hr |
| Jun 12, 1:58 AM CDT | Areal Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 12, 3:17 AM CDT | Areal Flood Warning | LBF | Holt, Wheeler | 6 hr |
| Jun 12, 6:08 AM CDT | River Flood Warning | LBF | Holt | 7 days |
| Jun 12, 6:12 AM CDT | River Flood Warning | LBF | Lincoln | 18 hr |
| Jun 12, 6:58 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan, McPherson | 9 hr |
| Jun 12, 9:26 AM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 6 hr |
| Jun 12, 10:03 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Thomas | 6 hr |
| Jun 12, 12:32 PM CDT | Flash Flood Warning | LBF | Garfield | 5 hr |
| Jun 12, 4:45 PM CDT | Areal Flood Warning | LBF | Boyd | 17 hr |
| Jun 12, 4:59 PM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 6 more | 12 hr |
| Jun 12, 6:35 PM CDT | Areal Flood Warning | LBF | Chase, Hayes | 3 hr |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.